U.S. doctors online nowAsk doctors free
Woodside, NY
A 33-year-old female asked:

Hi i had chlymidia and was treat it with a antibiotic 1 weeks ago but now my vagina is dry and very itchy . what can i use please ?

1 doctor answer2 doctors weighed in
Dr. Elizabeth Hutson
Gynecology 28 years experience
Maybe yeast: Yeast is more likely to grow after taking antibiotics. It can cause itching and irritation. Try an over-the-counter yeast medicine first. If that doesn't work, then see your doctor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Dec 29, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.